A note on lorentz-invariant markov processes

R. M. Dudley University of California, Berkeley, Cal., U.S.A.

TBD mathscidoc:1701.332258

Arkiv for Matematik, 6, (6), 575-581, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ]
@inproceedings{r.1967a,
  title={A note on lorentz-invariant markov processes},
  author={R. M. Dudley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437250233067},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={6},
  pages={575-581},
  year={1967},
}
R. M. Dudley. A note on lorentz-invariant markov processes. 1967. Vol. 6. In Arkiv for Matematik. pp.575-581. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437250233067.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved